# SDR JJBA2011331182

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 24,717 hours, 34,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACFT MX, GROUND MX CREW FOUND THE RT AFT FUSELAGE EMERGENCY LIGHT INOPERATIVE.  THE LIGHT BULB WAS FOUND BURNED OUT, AND REPLACED.  SYS CHECKED SATISFACTORY AFTER EMERGENCY LIGHT OPERATION.  ACFT RELEASED TO FLIGHT STATUS.
